# SDR FDEA202307031139

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 82,904 hours, 20,761 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: W20130
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEVEL 2 FUEL QTY/USED CHK  ALERT OCCURRED WHILE FUEL SYSTEM IN AUTO AND WAS  TRANSFERRING FUEL TO FILL THE WING TANKS.  FLIGHT DID A MAINTENANCE DIVERSION TO IAD, EMERGENCY DECLARED.  ACCOMPD A/C EXTERIOR INSPECTION. NO FUEL LEAKAGE NOTED. ACCOMPLISHED FSC FAULT REVIEW, TNK2 XFER PLO SWI AND TANK 2 FWD PLO SW, ACCOMPLISHED FSC SELF TEST NORMAL. NO FAULTS NOTED AT THIS TIME REVIEWING ABOVE  REFERENCES. PLACING FSC ON MEL COMPLETED FIM 28-14-00-2. FOUND FUEL RESET SWITCH STICKING AND TESTED SWITCH AND FOUND HIGH OHMS WHEN PRESSED. REPLACED SWITCH S1-293 PER SWPM 20-20-03  AND TESTED PER AMM 31-12-04-2. PERFORMED FUEL SYSTEM TEST PER AMM 28-08-01-5. ALL CHECK NORMAL.
